Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red,Itchy bumps on face, neck and chest
Dec 23, 2009

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking Truvada. Is there any way that I can get the rash go away?

Response from Dr. Henry

I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not recommended for treatment and ritonavir/atazanavir does not often directly cause a rash such as you are experiencing. KH



Previous
Pain Medications suggestions? I have massive amount of Pain
Next
PEP Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement